relation: http://publicatio.bibl.u-szeged.hu/35967/ title: Guillotine cutting is asymptotically optimal for packing consecutive squares creator: Balogh János creator: Dósa György creator: Hvattum Lars Magnus creator: Olaj Tomas Attila creator: Tuza Zsolt subject: 01.02. Számítás- és információtudomány date: 2022 type: Folyóiratcikk type: PeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/35967/1/squarepack.pdf identifier: Balogh János; Dósa György; Hvattum Lars Magnus; Olaj Tomas Attila; Tuza Zsolt: Guillotine cutting is asymptotically optimal for packing consecutive squares. OPTIMIZATION LETTERS, 16 (9). pp. 2775-2785. ISSN 1862-4472 (2022) identifier: doi:10.1007/s11590-022-01858-w relation: https://doi.org/10.1007/s11590-022-01858-w relation: 32746901 language: eng